# SDR GTIA2024021337907

- Difficulty date: February 11, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,763 hours, 10,201 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT ISOLATED TO PACK 1 ON CLIMB AND DESCENT BELOW 10,000 FT. CLEARED ITSELF AFTER A FEW MINUTES ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REF LOG PAGE 3290421-01 FOR PERFORMED TI 2100-2002-CEO. DURING TI FOUND APU OVER SERVICED. DRAINED APU TO PROPER LEVEL PER AMM 49-90-00. PERFORMED PACK 1+2 BURN OUT PER AMM 21-00-00. REF LOG PAGE 3290424-02 FOR REMOVE AND REPLACE RECIRCULATION FILTER CARTRIDGES PER AMM 21-21-41. ISOLATED PACKS 1+2 VIA ENG 1 BLEED, ENG 2 BLEED, AND APU BLEED PER AMM 21-00-00. NO FUME OR ODORS AT THIS TIME. AIRCRAFT OK FOR SERVICE. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI # 3290420-01. PLACARD REMOVED. MOC NOTIFIED. DMI LOG UPDATED.
